# SDR DALA2016111709018

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 77,632 hours, 34,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT THE AFT LAVATORY SERVICE PANEL AT APPROXIMATELY STA 1681, S-26R TO S-29R. CORROSION WAS FOUND ON THE SKIN COMMON TO THE AREA UNDERNEATH THE LAVATORY SERVICE PAN ON THE FORWARD EDGE OF THE CUTOUT. REFERENCE ERA 552662-14 REV B FOR REPAIR.
